# SDR FDEA202211182816

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73237
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND SIDE OVERWING FLOORBEAM   WEB AT STATION Y=1275 BETWEEN X=115 AND X = 116 FOUND CRACK INDICATION.  FLOORBEAM REPAIRED IAW EA  1-5310-T0371857 PART 1   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
